# SDR DALA2014082504705

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 31,619 hours, 16,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CROSSBEAM FRAME 68 S23L. REPLACED CROSSBEAM IAW SRM 51-72-11 AND DWG  D53474250.
